RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1989, Volume 1, Number 4, Pages 150–154 (Mi mm2549)  

Computational methods and algorithms

The asymptotic of periodic solutions of some systems with small diffusion

A. B. Vasil'eva, V. T. Volkov


Full text: PDF file (398 kB)

Bibliographic databases:
UDC: 517.956
Received: 21.11.1988

Citation: A. B. Vasil'eva, V. T. Volkov, “The asymptotic of periodic solutions of some systems with small diffusion”, Matem. Mod., 1:4 (1989), 150–154

Citation in format AMSBIB
\Bibitem{VasVol89}
\by A.~B.~Vasil'eva, V.~T.~Volkov
\paper The asymptotic of periodic solutions of some systems with small diffusion
\jour Matem. Mod.
\yr 1989
\vol 1
\issue 4
\pages 150--154
\mathnet{http://mi.mathnet.ru/mm2549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1026390}
\zmath{https://zbmath.org/?q=an:0972.35508}


Linking options:
  • http://mi.mathnet.ru/eng/mm2549
  • http://mi.mathnet.ru/eng/mm/v1/i4/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:172
    Full text:99
    References:1
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020